| Model Number |
CB6004 |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Fill volume: 750 ml.Flow rate: 14 ml/hr.Procedure: unknown.Cathplace: unknown.Infusion start time: unknown.Infusion stop time: unknown.Avanos medical inc.Received a single report that referenced three different incidences, which were associated with separate units, involving three different patients.This is the first of three reports.Refer to 2026095-2023-00052 for the second report.Refer to 2026095-2023-00053 for the third report.It was reported, the output on the on-q, select-a-flow was much higher than the highest setting, when set to 14ml/hr, the actual output ranged from 23 ml/hr to 25 ml/hr.There was no reported injury.Additional information received 24mar2023 reported, the patient was stable and expected to be discharged in 24-hours there was no reported adverse events, only the over-infusion.
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 15 apr 2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.H3: device not returned.
Additional Manufacturer Narrative
Upon further assessment of the reported event, it has been determined that there was only one fast flow event; therefore, no additional information will be submitted concerning the event in mw: 2026095-2023-00051.All information reasonably known as of 27 aug 2023 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.